# SDR ASMF202101009

- Difficulty date: November 11, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N782AM
- Make and model: Boeing 787-8
- Aircraft serial: 37165
- Aircraft time: 22,865 hours, 2,600 cycles
- Engine: Ge GENX1B54
- Engine time: 22,868 hours, 2,601 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ACCORDANCE WITH CNR 20201109014 OF REMOTE DIAGNOSTIC GE/CFM SYSTEM AT MEX, THE LEFT ENGINE HAD A TREND CHANGE IN COMPRESSOR EFFICIENCY, DUE TO PISTON RING DISTRESS.  MAINTENANCE PERSONNEL PERFORMED THE LEFT ENGINE BORESCOPE INSPECTION OF THE OF THE HIGH PRESSURE COMPRESSOR, IAW SB 72-0348 INSTRUCTIONS.  DETECTING PISTON RING MATERIAL BETWEEN DIFFUSER AND HIGH PRESSURE COMPRESSOR STAGE 10 BLADES AND OGV FLOW PATH, SO THE LEFT ENGINE P/N GENX-1B76AP2G01 WITH S/N 956573, TSN 20533, CSN 2241, MANUFACTURER GENERAL ELECTRIC WAS REPLACED IAW AMM DMC-B787-A-G71-00-00-10B-520A/720A-A.  A FLUORESCENT PENETRANT INSPECTION PERFORMED ON 4 BOLTS MOUNT AFT, 4 BOLTS MOUNT FWD AND 4 NUTS MOUNT AFT, IAW AMM DMC-B787-G71-21-00, PMC-B787-81205-A5201-00 TYPE 1, METHOD C, LEVEL 3.  NO DAMAGES WERE FOUND AND LEFT ENGINE OPERATIONAL TEST WAS PERFORMED, IAW AMM DMC-B787-G71-00-0-15A-340A-A, TESTED CORRECT.
